# SDR SIMA20161023004

- Difficulty date: October 23, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 40,678 hours, 37,443 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FLASHLIGHT CRADLE BROKEN.  REMOVED AND REPLACED THE FLASHLIGHT CRADLE ASSEMBLY.  OPS CHECKED GOOD IAW AMM 33-50-16.
